EconPapers    
Economics at your fingertips  
 

The Evolution of Roommate Networks: A Comment on Jackson and Watts JET (2002)

Bettina Klaus (), Markus Walzl and Flip Klijn

No 296, Working Papers from Barcelona School of Economics

Abstract: We extend Jackson and Watts's (2002) result on the coincidence of S-stochastically stable and core stable networks from marriage problems to roommate problems. In particular, we show that the existence of a side-optimal core stable network, on which the proof of Jackson and Watts (2002, Theorem 2) hinges, is not crucial for their result.

Keywords: networks; core; roommate problems; stochastic stability (search for similar items in EconPapers)
JEL-codes: C62 C78 (search for similar items in EconPapers)
Date: 2015-09
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://bw.bse.eu/wp-content/uploads/2021/11/1296-file.pdf (application/pdf)

Related works:
Working Paper: The Evolution of Roommate Networks: A Comment on Jackson and Watts JET (2002) (2007) Downloads
Working Paper: The evolution of roommate networks: a comment on Jackson and Watts JET (2002) (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bge:wpaper:296

Access Statistics for this paper

More papers in Working Papers from Barcelona School of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Bruno Guallar ().

 
Page updated 2025-04-03
Handle: RePEc:bge:wpaper:296